x

Flucor Day – 8 Liquid-Gels

Flucor day is an innovative liquid gel specially formulated to provide relief from the following symptoms; Nasal congestion, headache, fever, minor aches and pains. It is non drowsy.

GHs9.80

Out Of Stock
Adults and children aged 12 years and above:
Take 1 to 2 liquid gels every 4 hours, not exceeding 8 liquid gels in 24 hours.
Not to be used by nursing mothers. Use with caution in people with history of asthma. Do not exceed recommended dose.
Each liquid gel contains: Paracetamol 250mg, Dextrometorphan 10mg, Pseudoephedrine HCL 30mg

Flucor Day – 8 Liquid-Gels

Reviews

There are no reviews yet.

Be the first to review “Flucor Day – 8 Liquid-Gels”

Your e-mail address will not be published. Required fields are marked *

X